# SDR G1F2004F00002

- Difficulty date: February 9, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N312P
- Make and model: Amd FALCON900EX
- Aircraft serial: 67
- Engine: Garrtt TFE73160
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: FGFB582800D2
- Part serial: GA067LN071
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN DISCOVERED WHILE DOING TAILPIPE INSPECTIONS ON AC, PAINT HAS BEEN BUBBLING AND STRUCTURE UNDERNEATH HAS BEEN CORRODING.  ON THIS SPECIFIC AC, ALL OF CORROSION FOUND IN ALL THREE TAILPIPES HAS BEEN WHERE THE AFT ATTACH POINT MEETS THE TAILPIPE.  AREA OF CORROSION IS 19 INCHES LONG AND 7.5 INCHES WIDE.  CORRODED AREA IS AT 3 O’CLOCK POSITION ON NR 2 ENGINE, VIEW LOOKING FORWARD AND 9 O’CLOCK POSITION ON THE NR 3 ENGINE, VIEW LOOKING FORWARD.  THE HEAT FROM THE ENGINE EXHAUST IS CAUSING THE PAINT TO PEEL, ALLOWING MOISTURE INTRUSION UNDER THE FASTENER HEADS.  BLENDED AREA RESULTS SUBMITTED TO MFG ENGINEERING FOR REVIEW AND DISPOSITION.
